Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hige

Redness and irritation

Dammit, yesterday I went to the drugstore to look for my BP. Benzagel is the one I use, but they didnt have it. So I bought this Benzac instead... Worst mistake of my life. It really irritaded my skin. It's really red here and I don't know what to do....

Anyone have any tips to quickly reduce the red of my skin?

I'm never changing products again...

Share this post


Link to post
Share on other sites
Did you use a small amount of BP (about 1/3 of your finger length)?

Yeah I did, I made sure of it. But this one is kinda like a pasty gel. The other one was just a gel so it would get absorbed by my skin, this one I can see its not. Running my finger on my face, I felt a layer on top of my skin both of the times I applied it...

While with the last one I couldnt feel that, so I could tell it was really absorbed.

What can I do to reduce the redness of my face?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×